Advil Cold & Flu Tablets 20 Pack

Advil Cold & Flu Tablets 20 Pack

Advil

  • €6.93
    Unit price per 

Code: 46848

Tax included.

Description

Description

Advil Cold & Flu is used for the relief of nasal/sinus congestion with headache, fever and pain associated with the common cold and flu.

  • This medicine contains ibuprofen, a Non-Steroidal Anti-Inflammatory Drug (NSAID) which works by relieving pain and reducing high temperature and fever. The tablets also contain pseudoephedrine hydrochloride, a decongestant, which helps clear the nasal passages and ease nasal congestion.
  • Only use this product if you have a blocked nose together with headache, pain and/or fever. Do not use it if you have only one of the symptoms.

How to use

  • The recommended dose is: 1 or 2 tablets every 4 to 6 hours as required. The tablets should be taken with water. Take only as much as you need and leave at least 4 to 6 hours between each dose. Do not take more than 6 tablets in any 24 hour period. If symptoms persist for more than 3 days, contact your doctor.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose.

Do not use

  • Are allergic to or have previously experienced skin rash, hives, itching, difficulty breathing, tightness in the chest, swelling of the mouth, face, lips or tongue on taking ibuprofen, aspirin other NSAIDs, or any ingredients contained in this product.
  • Suffer from, or have suffered from stomach ulcers, stomach bleeding or perforation in the past.
  • Suffer from diabetes, prostate problems, thyroid disease, glaucoma or phaeochromocytoma (i.e. tumour on the adrenal gland).
  • Have severe kidney disease (kidney failure), severe liver disease, heart disease, severe heart failure, high blood pressure or circulatory problems (angina).
  • Are taking medicine for the treatment of depression called mono-amine oxidase inhibitors or tricyclic anti-depressants (or if you have taken them in the past 14 days).
  • Have any other bleeding problems.
  • Have a history of stroke.
  • Are taking other NSAIDs, pain relievers, or decongestants.
  • Are under 12 years of age.
  • Are pregnant or breast feeding.

Contains

  • The active substances are: Each coated tablet contains 200 mg Ibuprofen and 30 mg Pseudoephedrine hydrochloride

FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!